# SDR 95FDEA01426

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Dented
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT NOSE ACCESS DOOR, BS 227 RBL 5.  REPAIRED DENT PER FEDEX SRM 53-30-3, AT BS 227 RBL 5 FUSELAGE SKIN.
